Lusternik-Schnirelman Theory and Non-Linear Eigenvalue Problems.

Herbert Amann

Mathematische Annalen (1972)

  • Volume: 199, page 55-72
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Amann, Herbert. "Lusternik-Schnirelman Theory and Non-Linear Eigenvalue Problems.." Mathematische Annalen 199 (1972): 55-72. <>.

author = {Amann, Herbert},
journal = {Mathematische Annalen},
pages = {55-72},
title = {Lusternik-Schnirelman Theory and Non-Linear Eigenvalue Problems.},
url = {},
volume = {199},
year = {1972},

AU - Amann, Herbert
TI - Lusternik-Schnirelman Theory and Non-Linear Eigenvalue Problems.
JO - Mathematische Annalen
PY - 1972
VL - 199
SP - 55
EP - 72
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.